| Model Number |
15 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and observed that the therapy transfer relay plug p24 cable to be pinched in front case.After replacing display shield, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed observed that the therapy transfer relay plug p24 cable to be pinched in front case.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Section h11 additional mfg narrative of initial mdr indicates: a stryker service representative performed an initial evaluation of the customer¿s device and observed that the therapy transfer relay plug p24 cable to be pinched in front case.After replacing display shield, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Section h11 additional mfg narrative of initial mdr should indicate: a stryker service representative performed an initial evaluation of the customer¿s device and observed that the therapy transfer relay plug p24 cable to be pinched in front case.After replacing the therapy cable and display shield, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced therapy cable at the product analyses center (pac) and the cause of the reported issue was determined to be due to the damaged red wire by a case screw.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation stryker observed that the therapy transfer relay plug p24 cable to be pinched in front case.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.